Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Complex analysis and algebraic geometry


Author: Phillip A. Griffiths
Journal: Bull. Amer. Math. Soc. 1 (1979), 595-626
MSC (1970): Primary 32J25
DOI: https://doi.org/10.1090/S0273-0979-1979-14640-8
MathSciNet review: 532551
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Altman and S. Kleiman, Foundations of the theory of Fano schemes, Compositio Math. 34 (1977), 3-47. MR 569043
  • 2. A. Beauville, Une notion de résidues en géométrie analytique, Seminaire Pierre Lelong (Analyse) 1970, Lecture Notes in Math., vol. 205, Springer-Verlag, Berlin and New York, 1971. MR 437796
  • 3. C. H. Clemens and P. Griffiths, The intermediate Jacobian of the cubic threefold, Ann. of Math. (2) 95 (1972), 281-356. MR 302652
  • 4. N. Coleff and M. Herrera, Les courants résidues associés a une forme méromorphe, preprint, Instituto Argentino de Mathemática, Viamante 1630, Buenos Aires. MR 477128
  • 5. A. Collino, A cheap proof of the irrationality of most cubic threefolds, Boll. Un. Mat. Ital. (to appear).
  • 6. M. Cornalba and P. Griffiths, Some transcendental aspects of algebraic geometry, Proc. Sympos. Pure Math., vol. 29, Amer. Math. Soc., Providence, R. I., 1975, pp. 3-110. MR 419438
  • 7. P. Griffiths, Variations on a theorem of Abel, Invent. Math. 35 (1976), 321-390. MR 435074
  • 8. P. Griffiths, On the periods of certain rational integrals. I, II, Ann. of Math. (2) 90 (1969), 460-495; 498-541. MR 260733
  • 9. P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley, New York, 1978. MR 507725
  • 10. P. Griffiths and J. Harris, On Cayley's explicit solution to Poncelet's porism, L'Enseignement Math. 24 (1978), 31-40. MR 497281
  • 11. P. Griffiths and J. Harris, A Poncelet theorem in space, Comment. Math. Helv. 52 (1977), 145-160. MR 498606
  • 12. P. Griffiths and J. Harris, Residues and zero-cycles on algebraic varieties, Ann. of Math. 108 (1978), 461-505. MR 512429
  • 13. P. Griffiths and W. Schmid, Recent developments in Hodge theory: a discussion of techniques and results, International Colloquium on Discrete Subgroups of Lie Groups and Moduli, Bombay (1973), Tata Institute, Bombay; Oxford Univ. Press, Bombay, 1975. MR 419850
  • 14. J. Harris, Galois groups of enumerative problems (to appear). MR 552521
  • 15. F. S. Macaulay, The algebraic theory of modular systems, Cambridge Univ. Press, New York, 1916. MR 1281612
  • 16. D. Morrison, Residues and the Hodge filtration for singular hypersurfaces (to appear).
  • 17. D. Mumford, Curves and their Jacobians, Univ. of Michigan Press, Ann Arbor, Mich., 1975. MR 419430
  • 18. J. Murre, Reduction of the proof of the non-rationality of a non-singular cubic threefold to a result of Mumford, Compositio Math. 27 (1973), 63-82. MR 352089
  • 19. A. Turin, Five lectures on three dimensional varieties, Russian Math. Surveys 27 (1972), 3-50. MR 412196

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32J25

Retrieve articles in all journals with MSC (1970): 32J25


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1979-14640-8

American Mathematical Society